# SDR CA041206008

- Difficulty date: November 30, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 24,521 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5011002611
- Condition: Cracked
- Location: Lt Wing
- Part time: 24,431 hours, 29,320 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING LANDING PHASE AIRCRAFT ROLLED TO LT WHEN APPROACH FLAPS WERE SELECTED. ROLL RESPONSE WAS CORRECTED WITH AILERON TRIM INPUT. FURTHER FLAP DEPLOYMENT DID NOT CREATE ANY FURTHER CONTROL DIFFICULTY.  MAINTENANCE INSPECTED AIRCRAFT AND DISCOVERED THAT THE RT OUTER FLAP WAS NOT SYMETRICAL TO OTHER FLAPS. THE IB FLAP HANGAR HAD CHANGED POSITIONS DUE TO A CRACK IN THE REAR SPAR WEB AT THE FLAP HANGAR ATTACH POINT.  SEVERAL OTHER ANGLES AND BRACKETS WERE ALSO BROKEN.  A REPAIR SCHEME WAS REQUESTED FROM MFG.
